Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Continuous watery bleeding after intercourse, on contraceptive pills. Cause?

I was having intercourse with my boyfriend and when we finished I had been bleeding the whole time and we didn t know it was a bright red colour and it was watery I went to clean up and didn t bleed again, I am on the contraseptive pill and I m half way through the month and not ready to come on my period, what is this bleeding?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for the query.

Bright red bleeding following sexual intercourse indicates injury at local site. It could be hymenal tag, vaginal inner wall or vulval outlet.
get a local examination done by a Gynaecologist to rule out injury and infection.
You can take pain killers to get symptomatic relief.

Hope this helps,
Dr Nilofer
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor